MathSciNet Relay Station
MathSciNet bibliographic data
MR1926136 55M10 (54C20 54F45 55S36)
Cencelj, M.; Dranishnikov, A. N. Extension of maps to nilpotent spaces. II. Topology Appl. 124 (2002), no. 1, 77–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement